# SDR GTIA0100161

- Difficulty date: March 14, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLL - FLT 267 - AUTO-PILOT VERTICAL SPEED MODE MALFUNCTIONED WITH VSI SET TO RN 500 FPM.  A/C CLIMBS AT NR 2000-2500 FPM.  SAME PROBLEM IN CLIMB AND DESCENT.  RE-RACK PITCH COMPUTER SELF TEST NORMAL IAW MM 22-12-0.  UNABLE TO DUPCLICATE.  (M)
